# SDR AALA202011149004

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY HINGE LEFT AFT DOOR IN NOSE WHEEL WELL.  REMOVED LEFT NOSE LANDING GEAR AFT DOOR, IAW AMM 32-22-13-010-001-A.  REPLACED HINGE FITTINGS, IAW CMM 52-82-32 AND REINSTALLED LEFT NOSE LANDING GEAR AFT DOOR, IAW AMM 32-22-13-410-001-A.
